| Catalog Number |
T3ST411 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
10/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported infection despite antibiotics treatment et good oral hygiene.Tooth location 33 and 43.Bone type iii.Patient had pain and site presented an abscess.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical product t3st411, t3 pro non-platform switched tapered implant 4mm (d) x 11.5mm (l), lot number: 2022120058.E1: reporter email address unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.